Mean-square error constrained approach to robust stochastic iterative learning control

Li, L, Liu, Y, Yang, Z et al. (2 more authors) (2018) Mean-square error constrained approach to robust stochastic iterative learning control. IET Control Theory & Applications, 12 (1). pp. 38-44. ISSN 1751-8644

Abstract

Metadata

Authors/Creators:
  • Li, L
  • Liu, Y
  • Yang, Z
  • Yang, X
  • Li, K
Keywords: Gaussian distribution; iterative learning control; Kalman filters; matrix algebra; mean square error methods; robust control
Dates:
  • Published: 2 January 2018
  • Accepted: 5 October 2017
  • Published (online): 6 October 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Electronic & Electrical Engineering (Leeds) > Institute of Communication & Power Networks (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 26 Nov 2018 11:52
Last Modified: 26 Nov 2018 11:52
Status: Published
Publisher: Institution of Engineering and Technology
Identification Number: https://doi.org/10.1049/iet-cta.2017.0546

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics